# SDR FDEA201412114103

- Difficulty date: December 11, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 57,963 hours, 20,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3650
- Condition: Dented
- Location: Bs 761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT BS 761 JUST BELOW STRINGER 17L.  REPAIRED IAW SRM 53-00-01 REPAIR 16.  MAJOR REPAIR.
